# SDR C2XA07IA159

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 11,830 hours, 6,343 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3076
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 11,830 hours, 6,343 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 3089 - THE CREW REPORTED THAT ON ARRIVAL TO IAH HAD A BAGGAGE SMOKE WARNING IN EICAS, AND A BAGGAGE WARNING LIGHT ON.  THE CREW DISCHARGED THE CARGO FIRE BOTTLES AS A PRECAUTION, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE FORWARD CARGO COMPARTMENT SMOKE DETECTOR & FIRE BOTTLES, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
